RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 3–32 (Mi izv884)  

This article is cited in 9 scientific papers (total in 9 papers)

Generalized bitangent Caratheodory–Nevanlinna–Pick problem, and $(j,J_0)$-inner matrix-valued functions

D. Z. Arov


Abstract: This paper is a study of the problem of describing holomorphic $n\times n$ matrix-valued functions $c(z)$ on the unit disk $K$ with $\operatorname{Rec}(z)\geqslant 0$ (the Caratheodory class $\mathbf C_n$) such that $b_1^{-1}(c-c_0)b_2^{-1}\in\mathscr D_n$, where $b_1$, $b_2$, and $c_0$ are particular matrix-valued functions with $b_1$ and $b_2$ inner and $c_0$ in $\mathbf C_n$, and $\mathscr D_n$ is the Smirnov class of matrix-valued functions of bounded type on $K$. The matrix extrapolation problems of Caratheodory, Nevanlinna–Pick, and M. G. Krein reduce to this problem for special $b_1$ and $b_2$, as do even the tangent and $*$-tangent problems when there is extrapolation data for $c(z)$ and $c^*(z)$ not on the whole Euclidean space $C^n$ but only on chains of its subspaces. In the completely indeterminate case the solution set of the problem is obtained as the image of the class $B_n$ of holomorphic contractive $n\times n$ matrix-valued functions on $K$ under a linear fractional transformation with $(j,J_0)$-inner matrix-valued function $A(z)=[a_{ik}(z)]_1^2$ of coefficients on $K$. The $A(z)$ arising in this way form a class of regular $(j,J_0)$ -inner matrix-valued functions whose singularities appear to be determined by the singularities of $b_1$ and $b_2$. The general results are applied to Krein's problems of extension of helical and positive-definite matrix-valued functions from a closed interval.

Full text: PDF file (1246 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 1–26

Bibliographic databases:

UDC: 517.5
MSC: Primary 30E05, 30D05, 30D50; Secondary 47A56, 47A57, 15A22
Received: 28.11.1991

Citation: D. Z. Arov, “Generalized bitangent Caratheodory–Nevanlinna–Pick problem, and $(j,J_0)$-inner matrix-valued functions”, Izv. RAN. Ser. Mat., 57:1 (1993), 3–32; Russian Acad. Sci. Izv. Math., 42:1 (1994), 1–26

Citation in format AMSBIB
\Bibitem{Aro93}
\by D.~Z.~Arov
\paper Generalized bitangent Caratheodory--Nevanlinna--Pick problem, and $(j,J_0)$-inner
matrix-valued functions
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 3--32
\mathnet{http://mi.mathnet.ru/izv884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220579}
\zmath{https://zbmath.org/?q=an:0797.30030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42....1A}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 1--26
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001525}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100001}


Linking options:
  • http://mi.mathnet.ru/eng/izv884
  • http://mi.mathnet.ru/eng/izv/v57/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T.T. Georgiou, “Spectral analysis based on the state covariance: the maximum entropy spectrum and linear fractional parametrization”, IEEE Trans Automat Contr, 47:11 (2002), 1811  crossref  mathscinet  isi
    2. Damir Z Arov, Harry Dym, “The bitangential inverse spectral problem for canonical systems”, Journal of Functional Analysis, 214:2 (2004), 312  crossref
    3. T.T. Georgiou, “Solution of the general moment problem via a one-parameter imbedding”, IEEE Trans Automat Contr, 50:6 (2005), 811  crossref  mathscinet  isi  elib
    4. T.T. Georgiou, “Relative entropy and the multivariable multidimensional moment problem”, IEEE Trans Inform Theory, 52:3 (2006), 1052  crossref  mathscinet  isi  elib
    5. T.T. Georgiou, A. Lindquist, “Remarks on Control Design With Degree Constraint”, IEEE Trans Automat Contr, 51:7 (2006), 1150  crossref  mathscinet  isi
    6. Tryphon T. Georgiou, “The Carathéodory–Fejér–Pisarenko Decomposition and Its Multivariable Counterpart”, IEEE Trans Automat Contr, 52:2 (2007), 212  crossref  mathscinet  isi
    7. Vladimir Derkach, Harry Dym, “Bitangential Interpolation in Generalized Schur Classes”, Complex anal oper theory, 2009  crossref
    8. Mir S Takyar, Tryphon T. Georgiou, “Analytic Interpolation With a Degree Constraint for Matrix-Valued Functions”, IEEE Trans Automat Contr, 55:5 (2010), 1075  crossref  elib
    9. Vladimir Derkach, Harry Dym, “A Generalized Schur–Takagi Interpolation Problem”, Integr. Equ. Oper. Theory, 2014  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:291
    Full text:89
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020